# SDR IPXA2021121977078

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 86,626 hours, 17,256 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap/Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND DURING FLAP RETRACTION, FLAPS STOPPED AT JUST THAN 5 AND THE TE FLAP ASYM EICAS MSG ILLUMINATED. RAN THE CHECKLIST IAW QRH, CONSULTED WITH DISPATCH AND BURNED DOWN FUEL.FIM TASK 27-51 815-810 APPLIED. FLAP PDU BY-PASS LEVER CHECKED WITH ALT SW CONFIRMED NOT IN BYPASS POS/ FSEU BITE CHECK C/OUT OBTAINED FAULT CODE 27-51104. FSEU BITE CHECK C/OUT IAW FIM 27-58-00/101 FIG104 NIL FAULT FOUND/ FLAP/SLAT OPS CHK C/OUT AMM 27-51-00 FOUND NORMAL.
